# SDR SWAA2022022156637

- Difficulty date: July 3, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 49,066 hours, 29,036 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED / REPAIRED FWD CARGO BAY AFT CARNER SCUFF PLATE IAW SWA EA 1-A53-2076 REV 11
